Amiodarone-induced thyroiditis (AIT) can be a diagnostic and therapeutic challenge. It can be a diagnostic challenge in clinical cases, where response to therapy can be slow. It is important to achieve an early differentiation between various subtypes (i.e. AIT type 1 or AIT type 2) to guide therapy. We present a case of a 51-year-old man with a history of paroxysmal atrial fibrillation for which he was treated with a maintenance dose of Amiodarone. He presented with a two week history of progressive breathlessness and lethargy. He had no relevant past medical history or family history of thyroid disease. On presentation he was in atrial fibrillation and had bilateral tremors, an altered mentation, visible goitre and profuse sweating. His initial investigations demonstrated a free T4 of 70 pmol/l and his TSH was undetectable (<0.02 mU/L). His thyroid ultrasound showed decreased vascularity and no uptake on thyroid uptake scan. His Amiodarone was withheld and he was initiated on anti-thyroid treatment with Carbimazole, beta-blockade and oral steroids. He responded initially well to the above therapy, but required incrementation in dosage of his Carbimazole when he relapsed at 2 weeks post-treatment (increase in free T3 levels i.e. 20 pmol/L). His free T4 and T3 levels have normalized 4 months after close monitoring, requiring high dosage of Carbimazole and oral steroids. This case highlights the importance of earlier identification, differentiation between various subtypes of AIT and treatment of this potentially life-threatening condition, which can potentially progress towards a thyrotoxic storm or culminate in thyroidectomy if unresponsive to therapy. Discontinuation of therapy is guided by close follow up surveillance, monitoring free T3 levels and a thyroid uptake scan at 6 months.